On optimal statistical estimators of the spectral density
Doklady Akademii Nauk, Tome 263 (1982) no. 4, pp. 782-786
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_263_4_a2,
author = {R. Yu. Bentkus and Yu. V. Sushinskas},
title = {On optimal statistical estimators of the spectral density},
journal = {Doklady Akademii Nauk},
pages = {782--786},
year = {1982},
volume = {263},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a2/}
}
R. Yu. Bentkus; Yu. V. Sushinskas. On optimal statistical estimators of the spectral density. Doklady Akademii Nauk, Tome 263 (1982) no. 4, pp. 782-786. http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a2/